MAUDE Adverse Event Report: IMMUCOR, INC. GALILEO NEO; AUTOMATED BLOOD BANK SYSTEM

IMMUCOR, INC. GALILEO NEO; AUTOMATED BLOOD BANK SYSTEM
Catalog Number 0006440
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immucor technical support could not use remote electronic connection method for assessment.On (b)(4) 2018 an immucor field service engineer inspected the galileo neo instrument serial number (b)(4) and found roi's in need of optimization.Fse optimized roi's successfully then reran sample with the unexpected negative and it resulted equivocal.Fse also retrieve files necessary for ts to assess camera images, event logs and result batches.Camera images are optimal and aligned, event log shows no errors during processing and specimens are acceptable based on color check images.On 19jun2018 immucor performed an antibody screen on a neo with returned sample (b)(6) (customer reports this is the same patient, the original specimen was exhausted, this sample drawn the same day) using retention capture r ready screen i, ii lot x484 and retention capture-r indicator cells lot 221113.Controls performed as expected.Return sample resulted negative with cell 1 (fya+b+) and equivocal with cell 2 (fya+b-).Cell 2 (fya+b-) appeared visually positive.Sample had exhibited 2+ hemolysis.(b)(4).
 
Event or Problem Description
On (b)(6) 2018 a customer site reported an unexpectedly negative antibody screen when tested on a galileo neo instrument, when tested on (b)(6) 2018.

Brand Name
GALILEO NEO
Common Device Name
AUTOMATED BLOOD BANK SYSTEM
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key7647118
Report Number1034569-2018-00162
Device Sequence Number1550593
Product Code KSZ
UDI-Device Identifier10888234000648
UDI-Public10888234000648
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
102707/0.0
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 06/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date08/16/2018
Device Catalogue Number0006440
Device Lot NumberX484
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2018
Initial Report FDA Received Date06/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age80 YR